Minimal Matrix Norms.

Alston S. Householder

Monatshefte für Mathematik (1959)

  • Volume: 63, page 344-350
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Householder, Alston S.. "Minimal Matrix Norms.." Monatshefte für Mathematik 63 (1959): 344-350. <>.

author = {Householder, Alston S.},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, polynomials, forms, theory of invariants},
pages = {344-350},
title = {Minimal Matrix Norms.},
url = {},
volume = {63},
year = {1959},

AU - Householder, Alston S.
TI - Minimal Matrix Norms.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 344
EP - 350
KW - linear algebra, polynomials, forms, theory of invariants
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.